Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    After losing your virginity is your period later?

    I know it's a weird question, but i had heard somewhere that it does do that?
    :yes:
    Offline

    11
    ReputationRep:
    If you didnt use any contraception then it wouldnt be unusual.

    Other than that, I dont think so. I dont recall that being the case.
    Offline

    0
    http://www.thestudentroom.co.uk/showthread.php?t=990848 - im assuming this is a follow on from this thread? No it wouldn't affect your menstrual rhythm, but starting new contraception, or emergency contraception WILL affect it, if you read the information leaflet you recieved with the levonelle it should give you more information about the effects
    • Thread Starter
    Offline

    0
    ReputationRep:
    Kay thanks
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 9, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.